- Title
- Numerical methods for Hamiltonian PDEs
- Creators
- TJ BridgesS Reich
- Publication Details
- JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, Vol.39(19), pp.5287-5320
- Publisher
- IOP PUBLISHING LTD
- Publication Date
- 12/05/2006
- Identifiers
- 99512198902346; WOS:000238383700003
- Academic Unit
- Department of Mathematics
- Language
- English
- Resource Type
- Journal article
Journal article
Numerical methods for Hamiltonian PDEs
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, Vol.39(19), pp.5287-5320
12/05/2006